# SDR ASAA2017040320349

- Difficulty date: April 3, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 6,202 hours, 2,102 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED. RAN QRH AND LIGHT REMAINED EXTINGUISHED.  ACFT GROUNDED. ACCOMPLISHED BITE CHECK ON RIGHT SIDE WINDOW CONTROLLER. NO CURRENT FAULTS. FAULT HISTORY SHOWS ONE FAULT - WINDOW SENSOR.
